MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE

BOSTON SCIENTIFIC - MINNETONKA AMS ADVANCE MALE SLING SYSTEM; MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Catalog Number 720088-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/19/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implantation of an advance sling, the "sling eroded through urethra".The sling mesh was removed and no further patient complications were reported in relation with this event.

Brand Name
AMS ADVANCE MALE SLING SYSTEM
Common Device Name
MESH, SURGICAL, FOR STRESS URINARY INCONTINENCE, MALE
Manufacturer (Section D)
BOSTON SCIENTIFIC - MINNETONKA
10700 bren road w
minnetonka MN 55343
MDR Report Key7167035
Report Number2183959-2018-00003
Device Sequence Number1826494
Product Code OTM
UDI-Device Identifier00878953005300
UDI-Public00878953005300
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/10/2018
Device Catalogue Number720088-01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2017
Initial Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR